# SDR ASOA20130120240

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528909005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN CORROSION WAS FOUND BETWEEN FRAMES 59 AND 60 AT STRINGER 19L.  MX BLENDED CORROSION (.018) MATERIAL LOSS.  FABRICATED A NEW PART, ALODINED, PRIMED AND PAINTED AND INSTALL IAW ETD2013-145-00132.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
